Tags

Type your tag names separated by a space and hit enter

Nitrendipine-induced subacute cutaneous lupus erythematosus.
Eur J Dermatol. 2003 Mar-Apr; 13(2):213-6.EJ

Abstract

A 66-year-old man presented with widespread annular and bullous subacute cutaneous lupus erythematosus (SCLE), developed after starting treatment for hypertension with the calcium channel blocker nitrendipine. A few days after withdrawal of the drug, while cutaneous manifestations were improving, left hemiparesis occurred. Laboratory investigations showed, in addition to anti-Ro, anti-La and anti-histone antibodies, the presence of lupus anticoagulant, anticardiolipin antibodies, prolonged APTT and thrombocytopenia. On the basis of the spontaneous regression of the patient's skin lesions after discontinuation of the drug, a possible relationship between nitrendipine intake, the clinical events and the biological findings is discussed.

Authors+Show Affiliations

Institute of Dermatological Sciences of the University of Milan, Via Pace, Italy. mizzidoc@libero.itNo affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Journal Article

Language

eng

PubMed ID

12695145

Citation

Marzano, Angelo V., et al. "Nitrendipine-induced Subacute Cutaneous Lupus Erythematosus." European Journal of Dermatology : EJD, vol. 13, no. 2, 2003, pp. 213-6.
Marzano AV, Borghi A, Mercogliano M, et al. Nitrendipine-induced subacute cutaneous lupus erythematosus. Eur J Dermatol. 2003;13(2):213-6.
Marzano, A. V., Borghi, A., Mercogliano, M., Facchetti, M., & Caputo, R. (2003). Nitrendipine-induced subacute cutaneous lupus erythematosus. European Journal of Dermatology : EJD, 13(2), 213-6.
Marzano AV, et al. Nitrendipine-induced Subacute Cutaneous Lupus Erythematosus. Eur J Dermatol. 2003 Mar-Apr;13(2):213-6. PubMed PMID: 12695145.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Nitrendipine-induced subacute cutaneous lupus erythematosus. AU - Marzano,Angelo V, AU - Borghi,Alessandro, AU - Mercogliano,Maurizio, AU - Facchetti,Maura, AU - Caputo,Ruggero, PY - 2003/4/16/pubmed PY - 2003/8/2/medline PY - 2003/4/16/entrez SP - 213 EP - 6 JF - European journal of dermatology : EJD JO - Eur J Dermatol VL - 13 IS - 2 N2 - A 66-year-old man presented with widespread annular and bullous subacute cutaneous lupus erythematosus (SCLE), developed after starting treatment for hypertension with the calcium channel blocker nitrendipine. A few days after withdrawal of the drug, while cutaneous manifestations were improving, left hemiparesis occurred. Laboratory investigations showed, in addition to anti-Ro, anti-La and anti-histone antibodies, the presence of lupus anticoagulant, anticardiolipin antibodies, prolonged APTT and thrombocytopenia. On the basis of the spontaneous regression of the patient's skin lesions after discontinuation of the drug, a possible relationship between nitrendipine intake, the clinical events and the biological findings is discussed. SN - 1167-1122 UR - https://www.unboundmedicine.com/medline/citation/12695145/Nitrendipine_induced_subacute_cutaneous_lupus_erythematosus_ DB - PRIME DP - Unbound Medicine ER -